# SDR SWAA2023112724541

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 55,854 hours, 30,507 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON AFT SPAR LEFT SIDE STATION 162.5 IS CRACKED.   CW EA 23-157-03464.
